# SDR CA061227002

- Difficulty date: December 26, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,536 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1013890235
- Part serial: 5744341
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE FROM RT OIL PRESSURE INDICATED 50 PSI. THERE WAS NO CORRESPONDING R LOW ANNUNCIATOR, DECLARED AN EMERGENCY AND PERFORMED A PRECAUTIONARY SHUTDOWN OF THE RT ENGINE.  RETURNED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT INDICATION TO A FAULTY OIL PRESSURE TRANSDUCER.  NEW TRANSDUCER INSTALLED, A/C GROUND RUN WITH NO FURTHER INDICATION PROBLEMS (TC NR 20061227002)
